MAUDE Adverse Event Report: DATASCOPE CORP. SYS 98 XT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SYS 98 XT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0446-55
Medical Device Problem Codes Component Incompatible (1108); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limit in e1 event site name is (b)(6) a supplemental report will be submitted upon completion of our investigation.Cs100 upgraded from s98xt.
 
Event or Problem Description
It was reported that during routine check the cs100 intra-aortic balloon pump (iabp) unit shows low vacuum error.No patient involved.No one was harmed onsite.
 
Additional Manufacturer Narrative
Updated fields: h6 (type of investigation, investigation findings, component codes and investigation conclusions), h11 corrected fields: d1, d4 (version or model, catalog, udi), h6 (medical device problem code).The udi was initially submitted as (b)(4); however, the correct udi is currently unknown.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse checked the machine and found the issue with manifold drive assembly.Replaced the drive manifold (d104-00-0018) provided by customer.Checked functionally found ok.Handed over the machine in good working condition.
 
Event or Problem Description
N/a.

Brand Name
SYS 98 XT
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key21592319
Report Number2249723-2025-0001212
Device Sequence Number12996551
Product Code DSP
UDI-Device Identifier10607567108353
UDI-Public(01)10607567108353
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0446-55
Device Catalogue Number0998-00-0446-55
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown